# SDR ASAA2016042616539

- Difficulty date: April 26, 2016
- Submitted: April 28, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 1,437 hours, 496 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 25514
- Condition: Failed
- Location: Cabin Temp
- Part time: 1,462 hours, 503 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING RECALL CONTROLLER CABIN ZONE TEMP LIGHT ILLUMINATED.  ACFT GROUNDED. ACCOMPLISHED FIM 21-62, TASK 832 FOUND FLT DECK TRIM VALVE FAULTED.  R & R FLT DECK TRIM VALVE REF MM 21-61-21 RE-ACCOMPLISHED BITE, FIM 21-62, TASK 801, NO FAULTS FOUND. CLEARED MEL 21-21F.
